# SDR DL72S971188

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8891Z
- Make and model: Boeing 727225
- Aircraft serial: 21860
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Multiplier
- Condition: Failed
- Location: Cabin
- Component: 2041861
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, FLT ATT REPORTED REAR OF AIRPLANE FILLING RAPIDLY WITH SMOKE.  A/C EVACUATED VIA DOOR SLIDES, OVERWING EXIT DOORS AND REAR STAIRS.  POSSIBLE RT PACK MALFUNCTION.  REPLACING ALL FOUR DOOR SLIDES, CHECKED AND REINSTALLED OVERWING EXIT DOORS.  T/S RT PACK SYSTEM, FOUND FLOW MULTIPLIER TRIPPING APU BLEED.  REPLACED FLOW MULTIPLIER.
